# SDR 96FDEA00894

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505FE
- Make and model: Boeing 727-25
- Aircraft serial: 18276
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583
- Condition: Damaged
- Location: Bs 1178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0438 AND 005, EXTERNAL SKIN  HOLE IN SKIN BS 1178 AT STR 22L.  *S/D*  REMOVED DAMAGED SKIN AT BS 1178  STR 22L AND INSTALLED REPAIR DOUBLER AND FILLER.  ALL WORK DONE PER FEDEX SRM 53-30-3.
